# SDR USAA2014103000006

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 46,963 hours, 17,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT FAULT.  FOUND EPSU INT LOAD EXIT LT & EPSU INT LOAD FWD LT FAULT ON EMER LIGHT TEST.  REPLACED BATTERIES FOR BOTH EPSU IAW AMM 33-51-38-000-001-A.  EMER LIGHT TESTED OK.
